# SDR ASAA2018082725934

- Difficulty date: August 27, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,114 hours, 12,422 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4081
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 43,669 hours, 13,526 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 INTERROGATE THE FMC CDU FOR ENGINE FAULTS, FOUND ON ENG NR 1 FAULT 75-10421 THE HMU VBV CONTROL CURRENT IS OUT OF RANGE. SHORT TIME FAULT. GROUNDED - YES. ACCOMPLISHED FIM 75-32-804 WITH NO FAULTS FOUND. REQUIRES EEC REPLACEMENT. REPLACED THE EEC PER AMM 73-21-60/401. OP-CHECKS REMAIN. ACCOMPLISHED AMM 73-21-40. ACCOMPLISHED STEPS OF AMM 73-21-00-700-802-F00 FADEC SYSTEM TEST. ACCOMPLISHED AN ACTUATORS TEST PER AMM 73-21-00-700-802-F00. CHECKS GOOD, FAULT NO LONGER ACTIVE. THIS ALSO SATISFIES AMM 73-21-60/401. 4 C/B'S PULLED AND RESET.
